RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 19, Number 1  


On reconstructive sets of vertices in the Boolean cube
A. Yu. Vasil'eva
3
Approximation algorithms for maximum-weight problem of two-peripatetic salesmen
E. Kh. Gimadi, E. V. Ivonina
17
About the reliability of nonbranching programs in the basis of a generalized conjunction
S. M. Grabovskaya
33
Enumeration of bent functions on the minimal distance from the quadratic bent function
N. A. Kolomeec
41
Lower and upper bounds for the optimal makespan in the multimedia problem
P. A. Kononova
59
The complexity analysis of the edge-ranking problem for hereditary graph classes with at most three prohibitions
D. S. Malyshev
74
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018